MathSciNet Relay Station
MathSciNet bibliographic data
MR447269 14M10 (13H10)
Foxby, Hans-Bjørn Isomorphisms between complexes with applications to the homological theory of modules. Math. Scand. 40 (1977), no. 1, 5–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement